MathSciNet Relay Station
MathSciNet bibliographic data
MR537081 (80h:46101) 46L10 (16A45)
Handelman, David Stable range in $AW\sp{\ast} $ algebras. Proc. Amer. Math. Soc. 76 (1979), no. 2, 241–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement